MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the integrated electrosurgical unit (iesu) generator due to c33 error.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The iesu was analyzed and found recurring error c33 was confirmed through logs on (b)(6) 2026 and other recent dates.During testing, the iesu unit showed error c33 at startup, while the erbe log recorded c00.The erbe unit will be sent to the original equipment manufacturer for further investigation.The probable root cause of error c33 is attributed to a faulty electrical component inside the generator.This error indicates a higher voltage than expected while powered on.This error can be resolved through troubleshooting or replacement of the generator.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the vio-dv generator had error c-33 occurred before surgery which occurred multiple times recently.The procedure was completing as planned.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25030036
Report Number2955842-2026-23233
Device Sequence Number18707372
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown